# SDR FDEA202403180307

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 42,193 hours, 29,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 141W740044
- Part serial: 15280H7185
- Condition: Failed
- Location: Window
- Part time: 5,938 hours, 4,204 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R FWD WINDOW SHATTERED AT 360 AFTER ST ELMO FIRE.  DIDN T HEAR AIR LEAK.  STARTED R/R OF F/O`S WINDSHIELD IAW AMM 56-11-01-4.  NEW WINDOW INSTALLED AND FIRST TORQUE SEQUENCE IS COMPLETED. STILL REQUIRES CORD INSTALLATION,  SEALANT, REMAINDER OF TORQUE SEQUENCES & ALL REQUIRED OP`S AND LEAK CHECKS PER SAME AMM.    COMPLETED INSTALLATION OF RIGHT FORWARD WINDSHIELD CORD, SEALANT, REMAINDER OF TORQUE SEQUENCES  AND ALL REQUIRED OP'S AND LEAK CHECKS IAW MM 56-11-01-4.   A/C OK FOR  SERVICE.
